Extension from linear subvarieties for the Bergman scale of spaces on convex domains

Tom 112 / 2014

Michał Jasiczak Annales Polonici Mathematici 112 (2014), 1-23 MSC: Primary 32A36; Secondary 32A26, 32F18, 32F32, 32T25. DOI: 10.4064/ap112-1-1

Streszczenie

We study the problem of extending functions from linear affine subvarieties for the Bergman scale of spaces on convex finite type domains. Our results solve the problem for $H^{1}(D)$. For other Bergman spaces the result is $\epsilon $-optimal.

Autorzy

  • Michał JasiczakFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek